# SDR ABXA9800367

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Spring
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR UNSAFE LIGHT ILLUMINATED DURING CRUISE FLIGHT WITH LEFT MAIN LANDING GEAR DOOR 'NOT LATCHED' LIGHT ILLUMINATED.  RECYCLED GEAR, NO CHANGE.  ADJUSTED LEFT MAIN LANDING GEAR PROXIMITY SWITCH TARGET STOP.  REPLACED LEFT GEAR DOOR SPRING IAW DC8 MM 32-31-5.  PERFORMED TEST IAW DC8 MM 32-6, OPS CHECKED GOOD.
